Alert archive / Colorado / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS Pueblo, CO

June 30, 20164 counties in Colorado

NWS Pueblo, CO issued this flash flood watch at Jun 30, 2016, 2:35 PM MDT for 4 counties in Colorado. It took effect at Jun 30, 2016, 5:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2016, 2:35 PM MDT (20:35 UTC)
In effect from
Jun 30, 2016, 5:00 PM MDT
Expired
Jul 1, 2016, 1:43 AM MDT
In force
9 hr
Issued by
NWS Pueblo, CO
Flood severity
None

Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
1603 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WGUS65 KPUB 302035
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT THU JUN 30 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

.MOIST EASTERLY WINDS AND A STRONG WEATHER DISTURBANCE WILL
COMBINE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE
EASTERN PLAINS TONIGHT...WITH STORMS CAPABLE OF PRODUCING FLASH
FLOODING POSSIBLE. 

COZ089-095>098-010445-
/O.NEW.KPUB.FF.A.0001.160630T2300Z-160701T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING THE CITIES OF...ORDWAY...OLNEY SPRINGS...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR
235 PM MDT THU JUN 30 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST COLORADO... 
  INCLUDING THE FOLLOWING AREAS...CROWLEY COUNTY...EASTERN KIOWA 
  COUNTY...LAMAR VICINITY/PROWERS COUNTY...LAS ANIMAS 
  VICINITY/BENT COUNTY AND WESTERN KIOWA COUNTY. 

* THROUGH LATE TONIGHT

* THUNDERSTORMS DEVELOPING OVER NORTH CENTRAL COLORADO THIS
  AFTERNOON WILL SLIDE SLOWLY SOUTHEAST ACROSS THE EASTERN PLAINS
  THIS EVENING AND OVERNIGHT...BRINGING THE THREAT OF HEAVY RAIN
  TO THE AREA. LOCALIZED RAINFALL AMOUNTS OF OVER 2 INCHES WILL BE
  POSSIBLE IN THE WATCH AREA...AS STORMS WILL BE FAIRLY SLOW
  MOVING. LOCATIONS THAT RECEIVED HEAVY RAINFALL YESTERDAY MAY BE
  ESPECIALLY PRONE TO FLASH FLOODING THIS EVENING AND OVERNIGHT. 

* FLASH FLOODING MAY CAUSE RAPID RISES IN RIVERS AND STREAMS...
  AND FLOODING IN NORMALLY DRY CREEKS AND LOW LYING AREAS. HEAVY
  RAIN MAY OVERWHELM DRAINAGE SYSTEMS CAUSING OVERTOPPING OF ROADS
  AT CREEK CROSSINGS AND FLOODING OF CITY STREETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
906 
WGUS65 KPUB 010636
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
1236 AM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

.SLOW MOVING STORMS WITH HEAVY RAIN WILL CONTINUE TO BE POSSIBLE
THROUGH 3 AM OVER THE FAR SOUTHEAST PLAINS OF COLORADO...WHICH
COULD CAUSED LOCALIZED FLASH FLOODING.

COZ089-095>098-010900-
/O.CON.KPUB.FF.A.0001.000000T0000Z-160701T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING THE CITIES OF...ORDWAY...OLNEY SPRINGS...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR
1236 AM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT EARLY THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST COLORADO...INCLUDING THE FOLLOWING 
  AREAS...CROWLEY COUNTY...EASTERN KIOWA COUNTY...LAMAR 
  VICINITY/PROWERS COUNTY...LAS ANIMAS VICINITY/BENT COUNTY AND 
  WESTERN KIOWA COUNTY. 

* UNTIL 3 AM MDT EARLY THIS MORNING

* A FEW STRONG STORMS WILL REMAIN POSSIBLE THROUGH 3 AM IN THE
  WATCH AREA. LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE
  POSSIBLE WITH THE SLOW MOVING STORMS.

* FLASH FLOODING MAY CAUSE RAPID RISES IN RIVERS AND STREAMS... 
  AND FLOODING IN NORMALLY DRY CREEKS AND LOW LYING AREAS. HEAVY 
  RAIN MAY OVERWHELM DRAINAGE SYSTEMS CAUSING OVER-TOPPING OF 
  ROADS AT CREEK CROSSINGS AND FLOODING OF CITY STREETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
264 
WGUS65 KPUB 010743
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
143 AM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH CANCELLED...

COZ089-095>098-010845-
/O.CAN.KPUB.FF.A.0001.000000T0000Z-160701T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROWLEY COUNTY-WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING THE CITIES OF...ORDWAY...OLNEY SPRINGS...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR
143 AM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEASTERN COLORADO HAS
BEEN CANCELLED. GENERALLY ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE ANTICIPATED EARLY THIS MORNING...HOWEVER FLASH
FLOODING IS NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 11:48 AM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 30, 11:48 AM MDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1148 AM MDT THU JUN 30 2016

.SHORT TERM...(Today and tonight)
Issued at 430 AM MDT Thu Jun 30 2016

...Increasing Thunderstorm chances today with heavy rainfall and
potential for localized flash flooding increasing...

Moisture plume within the upper ridge continues to shift eastward
across CO today with main the apparent shortwave back across UT
progged to move across northern CO tonight as the upper ridge
flattens. Quite a bit of convection ongoing across the mountains
early this morning...with a few showers moving across northeast CO.
Much of the activity across southeast CO has moved out of the area
as last nights MCS pushed eastward into KS.  Stalled frontal
boundary is still sitting across southeast CO...along or a tad south
of the Arkansas river.  However there are several outflow boundaries
across northeast CO and northwest KS moving towards the area early
this morning as MCSs continue to roll southeastward through the
central plains.

Going to be an active 24 hours...with moisture increasing across all
of the area.  Several weak embedded disturbances within the upper
ridge will move across the area...while the main feature of interest
across northwest UT makes slow progress across northern CO through
tonight.  With showers already going across the western
mountains...trend will be for increasing pops through the morning
across the mountains...spreading across the plains during the
afternoon.  Frontal boundary will remain stalled along or just south
of the Arkansas River valley through morning before it gets a
reinforcing surge later this afternoon through tonight aided by
convective outflows and a cold front.  Lots of variability in the
models concerning QPF today...but overall synoptic signal continues
to favor northern and eastern sections of the forecast area for
heavier precipitation through tonight. Pikes peak region...and
northern portions of the southeast plains should see convection
congeal into another cluster which pushes eastward onto the plains
during the evening...and into KS after 06z.  Differences in the
models grow in respect to QPF after 06z tonight...with 06z NAM12 now
heavy handed in keeping fairly widespread showers and thunderstorms
going across the plains tonight along/behind the cold front into the
morning.  While this is certainly plausible...think that low level
jet will focus this activity farther east across southern KS late
tonight.  However with low level easterly flow intensifying across
the far eastern counties after 06z...seems reasonable to maintain at
least some scattered pops through the night across most of the area.
CAPEs of around 1000-1500 J/kg this afternoon and evening...and deep
layer shears 30-40 kts suggest potential for one or two severe
storms across the southeast plains again this afternoon through this
evening with hail around 1 inch in diameter...and wind gusts of 60
mph or greater possible with the stronger storms. Perhaps of greater
concern will be the potential for localized flash flooding to occur
across the plains along/north of the Arkansas River valley where
some locations have received some heavy rainfall over the past few
days. High res models suggest storms should be moving pretty good
this evening which may keep threat more localized...so no flash
flood watch appears needed at this time.  But this prospect will
certainly bear watching. -KT

.LONG TERM...(Friday through Wednesday)
Issued at 430 AM MDT Thu Jun 30 2016

Not many adjustments from previous meteorological thinking with
primary concerns focused on pops(including the concern for
heavy rain...flash flooding potential), as well as the potential
for strong to potentially severe thunderstorms at times and
temperatures.

Recent longer range computer simulations, PV analysis and
forecast model soundings indicate that upper ridge located near
Abilene, Texas at 12Z Friday shifts across southeastern Texas
Saturday, while a healthy upper disturbance impacts the forecast
district during this time-frame...especially Saturday. Then...next
round of upper ridging and associated drying is expected to
develop over the forecast district from later in the weekend into
early next week.

The combination of adequate to abundant atmospheric moisture(as
noted by forecast precipitable water values exceeding 1.25 inches
at times) interacting with upper energy(per PV analysis) and north
to northeasterly surface surges will allow unsettled, cooler and
wet conditions at times across many portions of the forecast
district...especially from Friday into Saturday. Locally heavy
rain...capable of producing localized flash flooding(including but
not limited to burn scars) is anticipated during this time-frame.
As always, WFO Pueblo will monitor closely and issues hydro
highlights as needed.

In addition, the potential for strong to severe thunderstorms
also exists at times from Friday into Saturday as localized
capes, LI's and 0 to 6 km bulk shear values near and/or exceed
1400 J/KG, -6C and 35 knots at times respectively(once again
favoring eastern portions of the forecast district).

Finally, below seasonal maximum temperatures are projected over
the majority of the forecast district from Friday into the weekend,
with above seasonal maximum temperatures returning from Monday
into next Wednesday; while strongest gradient winds during the
longer term should be experienced from later Friday into Saturday
morning.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1131 AM MDT Thu Jun 30 2016

Thunderstorms developing across the mountains at midday will
spread onto the plains and interior valleys during the afternoon
and evening. CIGS/VIS at taf sites will stay predominantly
VFR, though thunderstorms will produce localized MVFR conditions
with heavy rainfall and erratic gusty winds up to 40 kts. As
thunderstorms spread across the plains, could see some hail and
localized wind gusts to 50 kts or better, but appears main threat
will stay east of the KCOS and KPUB terminals. Held on to at least
a mention of vcts at KPUB and KCOS past 00z as a few mesoscale
models show a second round of convection 01z-03z pushing across
the I-25 corridor. Overnight, low level winds will become more
e-se with widespread IFR cigs developing across most of the
southeast plains after 09z-10z. KALS will remain VFR overnight.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

AVIATION...PETERSEN
Hazardous weather outlook, Jun 30, 11:15 AM MDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1115 AM MDT THU JUN 30 2016

COZ058>089-093>099-011715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1115 AM MDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS
AFTERNOON...THEN SPREAD ACROSS THE PLAINS FROM MID AFTERNOON INTO
THE EVENING HOURS. A FEW THUNDERSTORMS MAY LINGER
OVERNIGHT...PARTICULARLY ACROSS THE SOUTHEAST PLAINS. THE MAIN
THREATS WITH THUNDERSTORMS TODAY INCLUDE LIGHTNING...LOCALLY HEAVY
RAINFALL...AND WIND GUSTS UP TO 50 MPH. SOME SMALL HAIL WILL ALSO
BE POSSIBLE OVER THE MOUNTAINS WITH THE STRONGER STORMS. AS
THUNDERSTORMS MOVE INTO THE SOUTHEAST PLAINS THIS AFTERNOON AND
EVENING...THERE IS THE POTENTIAL FOR A FEW STORMS TO BECOME STRONG
TO SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH THE MAIN
THREAT...ALONG WITH HAIL UP TO 1 INCH IN DIAMETER. LOCALLY HEAVY
RAINFALL COULD CAUSE FLASH FLOODING FOR URBAN AREAS...BURN
SCARS...AND FOR AREAS WITH SATURATED SOIL CONDITIONS FROM RECENT
HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE ANTICIPATED EACH DAY WITH
THE GREATEST COVERAGE STORMS FROM FRIDAY INTO SATURDAY. SMALL
HAIL...LOCALLY HEAVY RAINFALL...WIND GUSTS AROUND 50 MPH AND
LIGHTNING WILL BE POSSIBLE WITH THE THUNDERSTORMS DURING THIS
PERIOD. IN ADDITION...THE POTENTIAL EXISTS FOR A FEW STRONG TO
SEVERE STORMS OVER THE EASTERN PLAINS FRIDAY AND SATURDAY...WITH
HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. HEAVY
RAINFALL IS ALSO POSSIBLE FROM FRIDAY INTO SATURDAY...AND FLASH
FLOODING MAY OCCUR ON AREA BURN SCARS AND ACROSS PORTIONS OF THE
SOUTHEAST PLAINS WHERE RAINFALL HAS BEEN HEAVIEST THE PAST SEVERAL
DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH
CENTRAL AND SOUTHEAST COLORADO.

10/77

In the hours before

Special weather statement, Jun 30, 2:34 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
234 PM MDT THU JUN 30 2016

COZ094-099-302100-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
234 PM MDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND
SOUTHWESTERN BACA COUNTIES UNTIL 300 PM MDT...

AT 234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF KIM...OR 38 MILES SOUTHWEST OF
SPRINGFIELD...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LAS
ANIMAS AND SOUTHWESTERN BACA COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3700 10326 3715 10337 3728 10305 3703 10300
TIME...MOT...LOC 2034Z 240DEG 38KT 3712 10323

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:00 PM MDTSpecial Weather StatementPUBBent45 min
Jun 29, 6:44 PM MDTSpecial Weather StatementPUBBent46 min
Jun 29, 6:50 PM MDTSpecial Weather StatementPUBBaca25 min
Jun 29, 7:21 PM MDTSpecial Weather StatementPUBBaca39 min
Jun 29, 7:50 PM MDTSpecial Weather StatementPUBBaca40 min
Jun 29, 8:01 PM MDTSpecial Weather StatementPUBBaca29 min
Jun 29, 8:08 PM MDTSpecial Weather StatementPUBCrowley37 min
Jun 29, 8:21 PM MDTSevere Thunderstorm WarningPUBCrowley24 min
Jun 29, 8:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jun 29, 8:40 PM MDTAreal Flood AdvisoryPUBKiowa3 hr
Jun 29, 9:24 PM MDTSpecial Weather StatementPUBBent36 min
Jun 29, 9:48 PM MDTSpecial Weather StatementPUBProwers42 min
Jun 29, 10:08 PM MDTSevere Thunderstorm WarningPUBBent, Prowers37 min
Jun 29, 10:41 PM MDTSpecial Weather StatementPUBProwers34 min
Jun 30, 2:34 PM MDTSpecial Weather StatementPUB26 min
Jun 30, 3:01 PM MDTSpecial Weather StatementPUBBaca29 min
Jun 30, 3:22 PM MDTSpecial Weather StatementPUBLas Animas23 min
Jun 30, 3:28 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jun 30, 4:03 PM MDTSpecial Weather StatementPUBBaca42 min
Jun 30, 4:54 PM MDTSpecial Weather StatementPUBProwers51 min
Jun 30, 5:50 PM MDTSevere Thunderstorm WarningPUBBaca, Kiowa, Prowers40 min

Nearby

Flash Flood Watches in Colorado, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.